Journal of Symbolic Logic

[Omnibus Review]

Walter Taylor

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 1 (1975), 88-92.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739325

JSTOR
links.jstor.org

Citation

Taylor, Walter. [Omnibus Review]. J. Symbolic Logic 40 (1975), no. 1, 88--92. https://projecteuclid.org/euclid.jsl/1183739325


Export citation